I used Dermatend on several small moles on my upper cheek and it has been 3 months since I did it and I am left with brown/red spots that are slightly larger than the moles were. From doing some research on past questions it appears that these spots are post inflammatory inflammation. I am not interested in using any skin lighteners, but would rather just speed up the process of the skin cells healing. I thought that applying polysporn several times a week would help, but i seemed to make the spots darker. Would it help speed up the healing if I exoliated the spots several times a week?
Post-inflammatory hyperpigmentation is a condition where there is an excess amount of pigment following a disease process that affects the skin. Without treatment, this usually takes about 6 months to resolve and for the skin color to go back to its normal color. Topical treatments with acids and chemical peels can be effective but can take a while for the skin to totally revert to its normal color. Microdermabrasion can also be done, but this might require several sessions. Skin resurfacing using lasers is also an option.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.